# SDR SWIA200413320

- Difficulty date: May 18, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 21,135 hours, 29,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP 3RD UPPER RIB SUPPORT (FROM OUTBOARD) CRACKED.  DISCOVERED DURING A-CHECK INSPECTION.  REMOVED AND REPLACED LEFT NACELLE FLAP WITH SERVICEABLE UNIT.  REF MM 27-50-03.
